• Zielgruppen
  • Suche
 

Publications

search
in all authortitledescription
category
year
 

2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1992 1989 1987 1986 all years

Preprints

Calamai, S., Petrecca, D., Zheng, K. (2015): Existence of geodesics for the gradient metric and for the Ebin metric on the spaces of Kähler and Sasakian metrics
arXiv: 1405.1211

Li, H., Wang, B., Zheng, K. (2015): Regularity scales and convergence of the Calabi flow
arXiv: 1501.01851

Li, L., Zheng, K. (2015): Uniqueness of Kähler-Einstein metrics with cone singularities

Zheng, K. (2015): Lagrangian submanifolds in almost Kähler manifolds

Zheng, K. (2015): I-properness of Mabuchi's K-energy
arXiv: 14.10.1821

Articles

Martin, F., Savas-Halilaj, A., Smoczyk, K.  (2015): On the topology of translating solitons of the mean curvature flow, Calc. Var. Partial Differential Equations 54, 2853-2882.

Savas-Halilaj, A., Smoczyk, K. (2015): Evolution of contractions by mean curvature flow, Math. Ann. 361, 725-740.

Schäfer, L. (2015): Integrability of generalized pluriharmonic maps, Manuscripta Math. 146 (2015), no. 3-4, 473–493.

Schäfer, L.  (2015): Integability of generalized pluriharmonic maps, Manuscripta Math. 146, no. 3-4, 473-493.

Books

Zheng, K. (2015): Kähler metrics with cone singularities and uniqueness problem. Current Trends in Analysis and its Applications, Proceedings of the 9th ISAAC Congress, Krakow 2013 (2015), 395-408.